Alert archive / Georgia / Special Weather Statements in 2025
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 2, 2025, 2:21 PM EDT for Towns County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2025, 2:21 PM EDT (18:21 UTC)
- Expired
- May 2, 2025, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Towns County, GA
The radar
The Greer radar (KGSP), 134 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
162
WWUS82 KFFC 021821
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Fri May 2 2025
GAZ008-009-016-021845-
Union GA-Towns GA-White GA-
221 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of Towns, northern
White and northeastern Union Counties through 245 PM EDT...
At 221 PM EDT, a strong thunderstorm was over Low Gap Shelter, or 10
miles southeast of Blairsville, moving northeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hiawassee, Young Harris, Blue Mountain Shelter, Brasstown Bald,
Titus, Mountain Scene, Woods Hole Shelter, Low Gap Shelter, Vogel
State Park, Track Rock, Tate City, Anna Ruby Falls, Macedonia, Plum
Orchard Gap Shelter, and Blood Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3483 8366 3482 8365
3480 8368 3477 8363 3475 8363 3472 8377
3472 8386 3474 8394 3472 8398 3499 8386
3499 8355
TIME...MOT...LOC 1821Z 235DEG 29KT 3477 8383
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 2, 2:09 PM EDT, 12 minutes earlier.
Area forecast discussion, May 2, 2:09 PM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 209 PM EDT Fri May 2 2025 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Saturday) Issued at 346 AM EDT Fri May 2 2025 At a glance: - A cold front this afternoon will bring a line of thunderstorms; some of which could be severe. - Rain on Saturday will keep temps cool. Our cold front is set to move through the area late tonight and into tomorrow morning with lingering rain on Saturday afternoon. Latest guidance indicates that the environment out ahead of the line will build some impressive SBCAPE values in the range of 2000+ J/kg. The sheer axis seems to come through NW Georgia with bulk sheer values of around 40kts. Once it pushes further into Georgia however most of the models have it losing steam by the time it reaches the metro area. The primary concern will be wind again, but given that we're still technically in spring there is at least a small chance to see some hail in the strongest of thunderstorms. We'll need to keep an eye on our lapse rates and the fronts timing. The later the push, the more likely we are to develop more instability. The front will push through on Saturday bringing up to two inches of rain to some areas. Highs on Saturday will be limited to the 60s and 70s by the rain so if you have outdoor plans on Saturday, just keep an eye on on the forecast and consider a backup plan. Vaughn && .LONG TERM... (Saturday night through Thursday) Issued at 346 AM EDT Fri May 2 2025 At the start of the long term, an upper low will be slowly moving across the Mid MS and Ohio Valley Regions. At the surface, showers and thunderstorms will likely be ongoing Saturday Night as a result of a cold front moving through. Progression of this system has trended slightly slower per latest guidance so depending on how far the front progresses, there may be lingering shower and thunderstorm chances Sunday afternoon across portions of east-central GA. Isolated strong to severe thunderstorms cannot be ruled out during peak heating. The upper low becomes more centered over the Ohio Valley and the surface front largely southeast of the forecast area by Monday. Again, depending on how far the front progressions far east-central GA may still see isolated thunder chances Monday afternoon. Drier and cooler conditions will kick off the work week. As mentioned in previous forecasts, an omega block type pattern looks to set up -- ridge across the Central US and a low on either side -- which will promote drier and cooler conditions. Confidence remains low as to where exactly the eastern low and central ridge set up but as a general rule of thumb with northerly flow and a surface high set up mostly dry and cool conditions will prevail early next week. Beyond midweek models begin to diverge, though unsettled weather looks to return late next week. For now, capped rain chances at 30- 35% late Wednesday into Thursday. Forecast daytime temperatures will start off in the 70s to low 80s and gradually warm back up into the upper 70s to mid 80s by the end of the period. Forecast lows dip into the 40s to low 50s Monday morning becoming more mild with lows in the 50s and 60s by midweek. 07 && .AVIATION... (18Z TAFS) Issued at 157 PM EDT Fri May 2 2025 Scattered thunderstorms are ongoing to the north of I-20, including around RYY and AHN. A TEMPO for TSRA is also being carried at ATL from 20-23Z this afternoon. Outside of thunderstorms, conditions will be VFR this afternoon with a cu field between 035-050. As a cold front advances closer to north GA, a line of showers and thunderstorms is anticipated to move across north Georgia between 00-06Z, though some uncertainty remains with the exact timing. Precipitation chances will become more widespread and ceilings will lower to MVFR across the area Saturday afternoon. Winds will be SW at 5-10 kts through the period, with occasional gusts of 15-20 kts this afternoon. //ATL Confidence...18Z Update... Medium confidence on wx timing. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 84 61 80 57 / 40 20 70 80 Atlanta 85 62 76 57 / 40 30 90 70 Blairsville 79 56 71 50 / 70 70 90 80 Cartersville 83 59 74 52 / 60 50 90 60 Columbus 88 62 79 58 / 10 10 80 80 Gainesville 83 61 76 56 / 60 40 80 80 Macon 88 62 84 60 / 10 10 60 90 Rome 84 59 74 52 / 70 60 90 50 Peachtree City 85 59 77 54 / 40 20 80 80 Vidalia 89 65 88 64 / 10 10 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Vaughn LONG TERM....07 AVIATION...King
Hazardous weather outlook, May 1, 9:01 PM EDT, 17 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 901 PM EDT Thu May 1 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 901 PM EDT Thu May 1 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Isolated thunderstorms are possible in north Georgia tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms are expected in the region Friday afternoon and Friday night, with the greatest coverage over north Georgia. Damaging wind gusts or hail up to quarter size may occur. Additional thunderstorm activity is expected in north and central Georgia over the weekend, with the greatest potential for severe weather expected on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 2, 2:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Fri May 2 2025
GAZ008-009-021845-
Union GA-Towns GA-
212 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of Towns and east
central Union Counties through 245 PM EDT...
At 212 PM EDT, a strong thunderstorm was over Macedonia, or near
Hiawassee, moving northeast at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hiawassee, Young Harris, Blue Mountain Shelter, Brasstown Bald, Tate
City, Macedonia, Plum Orchard Gap Shelter, Titus, and Mountain Scene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3482 8366 3480 8376
3479 8378 3493 8387 3499 8377 3499 8355
TIME...MOT...LOC 1812Z 242DEG 22KT 3490 8374
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 2, 2:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EDT Fri May 2 2025
GAZ007-013-021845-
Gilmer GA-Pickens GA-
215 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of southern Gilmer and
north central Pickens Counties through 245 PM EDT...
At 215 PM EDT, a strong thunderstorm was over Talona, or 7 miles
south of Ellijay, moving northeast at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ellijay, East Ellijay, Talona, Cartecay, Roy, Roundtop, and Blaine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3451 8456 3462 8463 3475 8440 3462 8427
TIME...MOT...LOC 1815Z 242DEG 22KT 3459 8453
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 2, 2:17 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Fri May 2 2025
GAZ020-021-021845-
Cherokee GA-Bartow GA-
217 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of western Cherokee and
southeastern Bartow Counties through 245 PM EDT...
At 216 PM EDT, a strong thunderstorm was over George Washington
Carver St Pk, or 8 miles east of Cartersville, moving northeast at 25
mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Canton, Cartersville, Woodstock, Holly Springs, Emerson, Waleska,
Buffington, Hickory Flat, Union Hill, Lake Arrowhead, Kellogg Creek,
Red Top Mountain State Park, Little River Landing, George Washington
Carver St Pk, Lebanon, Sutallee, Hobgood Park, Bridgemill, and Oak
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3417 8435 3417 8436 3408 8467 3421 8477
3435 8452
TIME...MOT...LOC 1816Z 242DEG 22KT 3415 8466
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 2, 2:18 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 PM EDT Fri May 2 2025
GAZ020-021-021845-
Cherokee GA-Bartow GA-
218 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of western Cherokee and
eastern Bartow Counties through 245 PM EDT...
At 218 PM EDT, a strong thunderstorm was over George Washington
Carver St Pk, or 8 miles east of Cartersville, moving north at 15
mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Canton, Woodstock, Holly Springs, Emerson, Waleska, Lake Arrowhead,
Kellogg Creek, Red Top Mountain State Park, Little River Landing,
George Washington Carver St Pk, Sutallee, Hobgood Park, and
Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3409 8455 3413 8474 3438 8472 3433 8443
TIME...MOT...LOC 1818Z 194DEG 14KT 3417 8466
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 2, 2:20 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT Fri May 2 2025
GAZ008-009-016-021845-
Union GA-Towns GA-White GA-
220 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of Towns, northwestern
White and northeastern Union Counties through 245 PM EDT...
At 219 PM EDT, a strong thunderstorm was over Macedonia, or near
Hiawassee, moving east at 20 mph.
HAZARD...Winds up to 40 mph and nickel sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hiawassee, Young Harris, Whitley Gap Shelter, Blue Mountain Shelter,
Brasstown Bald, Titus, Mountain Scene, Low Gap Shelter, Owltown,
Track Rock, Tate City, Macedonia, and Plum Orchard Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3495 8355 3494 8356 3494 8360 3492 8359
3491 8363 3490 8363 3488 8366 3485 8366
3469 8383 3480 8395 3499 8386 3499 8355
TIME...MOT...LOC 1819Z 248DEG 18KT 3490 8372
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 2, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Fri May 2 2025
GAZ008-009-016-021845-
Union GA-Towns GA-White GA-
221 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of Towns, northern
White and northeastern Union Counties through 245 PM EDT...
At 221 PM EDT, a strong thunderstorm was over Low Gap Shelter, or 10
miles southeast of Blairsville, moving northeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hiawassee, Young Harris, Blue Mountain Shelter, Brasstown Bald,
Titus, Mountain Scene, Woods Hole Shelter, Low Gap Shelter, Vogel
State Park, Track Rock, Tate City, Anna Ruby Falls, Macedonia, Plum
Orchard Gap Shelter, and Blood Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3483 8366 3482 8365
3480 8368 3477 8363 3475 8363 3472 8377
3472 8386 3474 8394 3472 8398 3499 8386
3499 8355
TIME...MOT...LOC 1821Z 235DEG 29KT 3477 8383
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 11:24 AM EDT | Special Weather Statement | FFC | White | 36 min |
| May 2, 11:41 AM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| May 2, 11:43 AM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| May 2, 11:44 AM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| May 2, 12:05 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| May 2, 12:11 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| May 2, 12:13 PM EDT | Special Weather Statement | FFC | White | 32 min |
| May 2, 12:22 PM EDT | Special Weather Statement | FFC | Fannin | 23 min |
| May 2, 12:31 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| May 2, 12:37 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 23 min |
| May 2, 12:45 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| May 2, 12:52 PM EDT | Special Weather Statement | FFC | Dawson | 23 min |
| May 2, 12:54 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett, Hall | 32 min |
| May 2, 12:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| May 2, 1:01 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin | 44 min |
| May 2, 1:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| May 2, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 38 min |
| May 2, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 34 min |
| May 2, 1:19 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 41 min |
| May 2, 1:38 PM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| May 2, 1:44 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| May 2, 1:47 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| May 2, 1:54 PM EDT | Special Weather Statement | FFC | Lumpkin | 36 min |
| May 2, 1:56 PM EDT | Special Weather Statement | FFC | Gordon | 34 min |
| May 2, 2:09 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| May 2, 2:11 PM EDT | Special Weather Statement | FFC | Union | 34 min |
| May 2, 2:12 PM EDT | Special Weather Statement | FFC | Towns | 33 min |
| May 2, 2:15 PM EDT | Special Weather Statement | FFC | Gilmer | 30 min |
| May 2, 2:17 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| May 2, 2:18 PM EDT | Special Weather Statement | FFC | Cherokee | 27 min |
| May 2, 2:20 PM EDT | Special Weather Statement | FFC | Towns | 25 min |
| May 2, 2:22 PM EDT | Special Weather Statement | FFC | Gilmer | 38 min |
| May 2, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 44 min |
| May 2, 2:50 PM EDT | Special Weather Statement | FFC | Pickens | 40 min |
| May 2, 3:04 PM EDT | Special Weather Statement | FFC | Clarke | 26 min |
| May 2, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison | 47 min |
| May 2, 3:23 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| May 2, 3:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| May 2, 4:00 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| May 2, 4:38 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| May 2, 5:00 PM EDT | Special Weather Statement | FFC | Walker | 30 min |
| May 2, 5:06 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| May 2, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 25 min |
| May 2, 5:57 PM EDT | Special Weather Statement | FFC | Catoosa | 33 min |
| May 2, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 38 min |
| May 2, 6:31 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| May 2, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 41 min |
| May 2, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 53 min |
| May 2, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Walker | 31 min |
| May 2, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 59 min |
| May 2, 7:06 PM EDT | Special Weather Statement | FFC | Hall | 24 min |
| May 2, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gordon, Murray, Whitfield | 58 min |
| May 2, 7:32 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| May 2, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon, Pickens | 39 min |
| May 2, 7:38 PM EDT | Special Weather Statement | FFC | Union | 37 min |
| May 2, 7:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| May 2, 7:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| May 2, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 60 min |
| May 2, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin | 36 min |
Nearby
Special Weather Statements in Georgia, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.